# SDR DALA2024022302556

- Difficulty date: February 23, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N551NW
- Make and model: Boeing 757251
- Aircraft serial: 26498
- Aircraft time: 57,462 hours, 25,002 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bracket
- Part number: UNKNOWN
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5651 SEAT 30D SEAT MOUNTED EMERGENCY LIGHT BRACKET BROKEN. CORRECTIVE ACTION: R/R BRAKET. OK FOR SERVICE. (4396424)
